# SDR HALA2017031000058

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 21,785 hours, 3,348 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER IN-FLIGHT APU START RECEIVED AN ECAM APU FAULT, AFTER PUSHING THE MASTER SWITCH TO SHUT DOWN APU.   TROUBLESHOT APU IAW TSM 49-91. FAULTED LUBE PUMP FILTER AND GEN SCAV FILTER. NO METAL DEBRIS FOUND IN SCAV FILTER OR CHIP DETECTOR. NO DPI POPPED. REPLACED SCAV FILTER PER AMM 49-91. RAN APU AND OPS CHECKS NORMAL. NO LEAKS, NO FAULTS. OK FOR SERVICE
